MAUDE Adverse Event Report: INTEGRA LIFESCIENCES PRODUCTION CORPORATION INTEGRA JARIT; HEMOSTAT

INTEGRA LIFESCIENCES PRODUCTION CORPORATION INTEGRA JARIT; HEMOSTAT
Model Number 106-210
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
A kocker broke on the field while surgeon was using.Broken pieces were retrieved and taken off of field and bagged.A flat plate image was taken and a radiologist read to rule out any retained fragments from broken instrument.

Brand Name
INTEGRA JARIT
Common Device Name
HEMOSTAT
Manufacturer (Section D)
INTEGRA LIFESCIENCES PRODUCTION CORPORATION
11 cabot blvd.
mansfield MA 02048
MDR Report Key11693401
Report Number11693401
Device Sequence Number14430685
Product Code HRQ
UDI-Device Identifier10381780432876
UDI-Public(01)10381780432876
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/18/2021
Report Date (Section F) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number106-210
Device Catalogue Number106210
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/20/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2021
Patient Sequence Number1
Date Report Sent to FDA03/18/2021